| Model Number |
KSP17100E |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
02/21/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record indicated that the released components met all specifications.The complaint history review indicated no trends among components by failure modes.Should additional information be obtained to further this investigation, the report will be updated.
Event or Problem Description
A revision surgery was performed to drain and irrigate the knee due to an alleged infection.During the revision surgery, it was found that the resurfacing femur had loosened and dissociated from the stem extension.
Event or Problem Description
A revision surgery was performed to drain and irrigate the knee due to an alleged infection.During the revision surgery it was found that the resurfacing femur had loosened and the resurfacing femur and stem extension dissociated.
Additional Manufacturer Narrative
This medical device report (mdr) was initiated as part of a retrospective assessment of complaints under onkos surgical capa (b)(4).As part of this assessment, onkos surgical re-evaluated all complaints received to ensure mdrs were filed when required.The results of this retrospective assessment prompted onkos surgical to file this report.This report is for one of five devices involved in the event, please refer to report 3013450937-2018-00007, 3013450937-2018-00064, 3013450937-2018-00065, and 3013450937-2018-00066 for the others.The device history record, sterilization batch release record, and analysis of returned product indicated that the components involved met specification.The operation notes were provided for review, which confirmed the adverse event.From the available information it was determined that the adverse event was not related to the manufacture of the implants or a non-conformance and this complaint has been closed.Should additional information be obtained the report will be supplemented.